Bruising on prednisone

By ogoma2468 | 04-Mar-2018 01:59
4 comments

Is bruising common with Lupus? The appearance of red or purple discolorations on the skin that do not blanch on applying pressure. I'm an Advocate. 5 years ago. Senior Member•6 years on site•1913 posts. I was told that the bruising was from the Prednisone. It thins the skin. Don't know what.

Thin Skin Thin Skin Treatment They are caused by bleeding underneath the skin usually secondary to vasculitis or dietary deficiency of vitamin C. Another medication that can do this is Prednisone, which can make the skin thin and cause bruising too. You can check with her health care.

Home Remedies for Bruises Treatment, Causes, Cures, Symptoms A bruise is an injury that produces a blood clot and a mark on your skin, as a result of trauma to the area, resulting from impact. Home remedies for bruises is to apply buchu or comfrey tea on the bruise as this. prednisone, increase the fragility of tiny blood vessels and promote bruising.


Bruising on prednisone:

Rating: 93 / 100

Overall: 95 Rates